My 16 yr old daughter, who has moderately severe Tourette Syndrome, which developed to this severity over the past 2 years, also has anxiety/depression. She also has been diagnosed with GERD.
Over the past several months she has been developing what started out as off and on lightheadedness as well as "foggy brain" both of which have increased over that time. Her memory and concentration is very bad right now, and at times has been finding it difficult to "find the words" to say what she needs to say. She feels "weak and off-balance" as well. She also told me that her "head feels full" and that she has developed a headache, possibly because of the now constant (when she moves) lightheadeness, which ranges from mild to moderate and is dull and achy. She also said that sometimes she gets this feeling of part of her "brain feels cold". She kept these things from me until fairly recently when she decided that they "weren't going to go away" and the symptoms began to scare her. The MRI that she had approximately 3 weeks ago came back normal. She was also checked for vitamin B12 deficiencies as well as lyme disease, also coming back normal. I know that her neuro will be running more tests to find out what IS going on, but I'd love to find some ideas of what would be good to look for. There is some obvious concern on my end.
She was on a variety of medications over the past couple of years, to deal with the anxiety and also in an attempt to control the tics, but is currently on none of the meds that she was on when these symptoms began (celexa, and later Orap, then Clonidine). She is currently on Zoloft for the anxiety/depression and Intuniv (long acting version of Guanfacine) for the tics. She also takes a multi-vitamin. She takes Zantac 150 as well, for the GERD, which is well-controlled. She did try Tylenol for the headaches, and at other times tried Advil, to no avail.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?